# SDR YAD2001F00007

- Difficulty date: June 18, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A65B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Part number: RA5326
- Condition: Leaking
- Location: Fuel Pump
- Component: Pump, Lear
- Component part number: RG37060A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT FOUND FUEL LEAKING OUT OF NR 1 ENGINE DRAIN MANIFOLD.  THIS AC IS IN COMPLIANCE WITH SB 71-3307 THAT INCORPORATED A DRAIN LINE FROM THE LOW PRESS FUEL PUMP TO THE DRAIN MANIFOLD.  DETERMINED THAT DIAPHRAGM IN THE PUMP HAD FAILED AND ALLOWED FUEL TO DRAIN OUT OF DRAIN MANIFOLD.  THE VENTED FUEL HAD COVERED THE LEFT MAIN LANDING GEAR WHEELS AND BRAKES.  THIS COULD CAUSE FIRE HAZARD IF THE BRAKES BECAME HOT AND/OR SPARKED AFTER LANDING.  DUE TO THE COMMON FAILURE OF THE FUEL PUMP DIAPHRAGM (AND ASSOCIATED FUEL VENTING).  TO CORRECT PROBLEM WITH THE FUEL PUMP(SMOOTHING EDGES OF DIAPHRAGM PLATE  PN RA5361) AND RELOCATING THE PUMP DRAIN LINE TO THE ENG BREATHER LINE (VENTING OUT BEHIND THE GEAR WELL).
